# SDR 9621499945

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8925E
- Make and model: Doug DC-9-31
- Aircraft serial: 45840
- System (JASC): 2420 · AC Generation System
- Part: Gen Contl Pnl
- Part number: 976J2544
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT GENERATOR DROPPED OFF LINE ACCOMPANIED BY AC CROSSTIE LOCKOUT AFTER TAKEOFF.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT GENERATOR CONTROL PANEL.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
